\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Radial symmetry for logarithmic Choquard equation involving a generalized tempered fractional $ p $-Laplacian

  • * Corresponding author: Bashir Ahmad

    * Corresponding author: Bashir Ahmad 
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we investigate radial symmetry and monotonicity of positive solutions to a logarithmic Choquard equation involving a generalized nonlinear tempered fractional $ p $-Laplacian operator by applying the direct method of moving planes. We first introduce a new kind of tempered fractional $ p $-Laplacian $ (-\Delta-\lambda_{f})_{p}^{s} $ based on tempered fractional Laplacian $ (\Delta+\lambda)^{\beta/2} $, which was originally defined in [3] by Deng et.al [Boundary problems for the fractional and tempered fractional operators, Multiscale Model. Simul., 16(1)(2018), 125-149]. Then we discuss the decay of solutions at infinity and narrow region principle, which play a key role in obtaining the main result by the process of moving planes.

    Mathematics Subject Classification: 35A01, 35A30, 35B09.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. Bertoin, Lévy Processes. Cambridge Tracts in Mathematics, vol. 121, Cambridge University Press, Cambridge, 1996.
    [2] W. Chen and C. Li, Maximum principles for the fractional $p$-Laplacian and symmetry of solutions, Adv. Math., 335 (2018), 735-758.  doi: 10.1016/j.aim.2018.07.016.
    [3] W. DengB. LiW. Tian and P. Zhang, Boundary problems for the fractional and tempered fractional operators, Multiscale Model. Simul., 16 (2018), 125-149.  doi: 10.1137/17M1116222.
    [4] P. d'AveniaG. Siciliano and M. Squassina, On fractional Choquard equations, Math. Models Methods Appl. Sci., 25 (2015), 1447-1476.  doi: 10.1142/S0218202515500384.
    [5] S. Duo and Y. Zhang, Numerical approximations for the tempered fractional Laplacian: Error analysis and applications, J. Sci. Comput., 81 (2019), 569-593.  doi: 10.1007/s10915-019-01029-7.
    [6] D. KumarJ. Singh and D. Baleanu, A new fractional model for convective straight fins with temperature-dependent thermal conductivity, Thermal Science, 22 (2018), 2791-2802.  doi: 10.2298/TSCI170129096K.
    [7] D. KumarJ. Singh and D. Baleanu, On the analysis of vibration equation involving a fractional derivative with Mittag-Leffler law, Math. Methods Appl. Sci., 43 (2020), 443-457.  doi: 10.1002/mma.5903.
    [8] C. LiW. Deng and L. Zhao, Well-posedness and numerical algorithm for the tempered fractional ordinary differential equations, Discrete Contin. Dyn. Syst. Ser. B, 24 (2019), 1989-2015.  doi: 10.3934/dcdsb.2019026.
    [9] V. Moroz and J. V. Schaftingen, Groundstates of nonlinear Choquard equations: Existence, qualitative properties and decay asymptotics, J. Funct. Anal., 265 (2013), 153-184.  doi: 10.1016/j.jfa.2013.04.007.
    [10] P. Mohammed, M. Sarikaya and D. Baleanu, On the generalized Hermite-Hadamard inequalities via the tempered fractional integrals, Symmetry, 12 (2020), 595. doi: 10.3390/sym12040595.
    [11] L. Ma and Z. Zhang, Symmetry of positive solutions for Choquard equations with fractional $p$-Laplacian, Nonlinear Anal., 182 (2019), 248-262.  doi: 10.1016/j.na.2018.12.015.
    [12] H. M. Srivastava, V. P. Dubey, R. Kumar, J. Singh, D. Kumar and D. Baleanu, An efficient computational approach for a fractional-order biological population model with carrying capacity, Chaos Solitons Fractals, 138 (2020), 109880, 13 pp. doi: 10.1016/j.chaos.2020.109880.
    [13] J. Sun, D. Nie and W. Deng, Algorithm implementation and numerical analysis for the two-dimensional tempered fractional Laplacian, preprint, 2018, arXiv: 1802.02349.
    [14] B. ShiriG. Wu and D. Baleanu, Collocation methods for terminal value problems of tempered fractional differential equations, Appl. Numer. Math., 156 (2020), 385-395.  doi: 10.1016/j.apnum.2020.05.007.
    [15] G. WangX. RenZ. Bai and W. Hou, Radial symmetry of standing waves for nonlinear fractional Hardy-Schrödinger equation, Appl. Math. Lett., 96 (2019), 131-137.  doi: 10.1016/j.aml.2019.04.024.
    [16] G. Wang and X. Ren, Radial symmetry of standing waves for nonlinear fractional Laplacian Hardy-Schrödinger systems, Appl. Math. Lett., 110 (2020), 106560, 8 pp. doi: 10.1016/j.aml.2020.106560.
    [17] L. Zhang, B. Ahmad, G. Wang and X. Ren, Radial symmetry of solution for fractional $p-$Laplacian system, Nonlinear Anal., 196 (2020), 111801, 16 pp. doi: 10.1016/j.na.2020.111801.
    [18] Z. Zhang, W. Deng and H. Fan, Finite difference schemes for the tempered fractional Laplacian, Numer. Math. Theory Methods Appl. 12 (2019), 492-–516. doi: 10.4208/nmtma.OA-2017-0141.
    [19] Z. ZhangW. Deng and GE. Karniadakis, A Riesz basis Galerkin method for the tempered fractional Laplacian, SIAM J. Numer. Anal., 56 (2018), 3010-3039.  doi: 10.1137/17M1151791.
    [20] L. Zhang and W. Hou, Standing waves of nonlinear fractional p-Laplacian Schrödinger equation involving logarithmic nonlinearity, Appl. Math. Lett., 102 (2020), 106149, 6 pp. doi: 10.1016/j.aml.2019.106149.
  • 加载中
SHARE

Article Metrics

HTML views(467) PDF downloads(361) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return